# SDR QXEA9900176

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Dented
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT-HAND FORWARD EMERGENCY DOOR EXIT HAS A DENT 6 INCHES BELOW WINDOW PANEL IN OUTER SKIN.  REPAIRED IAW FOKKER SRM 52-02-01, PAGE 3, FIGURE 2 AND SRM 51-31-01.
